Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Alberti

Un risultato di convergenza variazionale per funzionali di tipo Ginzburg-Landau in dimensione qualunque

created on 23 Jan 2003
modified by alberti on 07 Mar 2008

[BibTeX]

Published Paper

Inserted: 23 jan 2003
Last Updated: 7 mar 2008

Journal: Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8)
Volume: 4-B
Number: 2
Pages: 289-310
Year: 2001
Notes:

Comunicazione presentata al XVI Congresso U.M.I.


Abstract:

We describe an approach via Gamma-convergence to the asymptotic behaviour of minimizers of complex Ginzburg-Landau functionals in any space dimension. This paper (in italian) is an extended version of a talk delivered at the XVI congress of the Italian Mathematical Union, and summarizes some of the results obtained in a joint work with S. Baldo (Trento) and G. Orlandi (Verona).

Keywords: Gamma-convergence, Ginzburg-Landau functionals, area functional, distributional Jacobians


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1